Amílcar Branquinho
Amílcar Branquinho
Verified email at mat.uc.pt - Homepage
Title
Cited by
Cited by
Year
Multiple orthogonal polynomials for classical weights
A Aptekarev, A Branquinho, W Van Assche
Transactions of the American Mathematical Society 355 (10), 3887-3914, 2003
1532003
Classical orthogonal polynomials: a functional approach
F Marcellán, A Branquinho, J Petronilho
Acta Applicandae Mathematica 34 (3), 283-303, 1994
1511994
Toda-type differential equations for the recurrence coefficients of orthogonal polynomials and Freud transformation
AI Aptekarev, A Branquinho, F Marcellán
Journal of computational and applied mathematics 78 (1), 139-160, 1997
471997
Generating new classes of orthogonal polynomials
A Branquinho, F Marcellán
International Journal of Mathematics and Mathematical Sciences 19, 1996
401996
Asymptotic behavior of Sobolev-type orthogonal polynomials on a rectifiable Jordan curve or arc
A Branquinho, AF Moreno, F Marcellán
Constructive approximation 18 (2), 161-182, 2002
332002
Padé approximants and complex high order Toda lattices
AI Aptekarev, A Branquinho
Journal of computational and applied mathematics 155 (2), 231-237, 2003
192003
A note on semi-classical orthogonal polynomials
A Branquinho
Bulletin of the Belgian Mathematical Society-Simon Stevin 3 (1), 1-12, 1996
181996
Sylvester equations for Laguerre–Hahn orthogonal polynomials on the real line
A Branquinho, A Paiva, MN Rebocho
Applied Mathematics and Computation 219 (17), 9118-9131, 2013
152013
On the full Kostant–Toda system and the discrete Korteweg–de Vries equations
DB Rolanía, A Branquinho, AF Moreno
Journal of Mathematical Analysis and Applications 401 (2), 811-820, 2013
142013
Complex high order Toda and Volterra lattices
D Barrios Rolanía, A Branquinho
Journal of Difference Equations and Applications 15 (2), 197-213, 2009
132009
Coherent pairs of linear functionals on the unit circle
A Branquinho, AF Moreno, F Marcellán, MN Rebocho
Journal of Approximation Theory 153 (1), 122-137, 2008
132008
Characterization theorem for Laguerre–Hahn orthogonal polynomials on non-uniform lattices
A Branquinho, MN Rebocho
Journal of Mathematical Analysis and Applications 427 (1), 185-201, 2015
122015
On the semi-classical character of orthogonal polynomials satisfying structure relations
A Branquinho, MN Rebocho
Journal of Difference Equations and Applications 18 (1), 111-138, 2012
122012
Normal indices in Nikishin systems
A Branquinho, J Bustamante, AF Moreno, GL Lagomasino
Journal of Approximation Theory 124 (2), 254-262, 2003
122003
On inverse problems for orthogonal polynomials, I
F Marcellán, A Branquinho, J Petronilho
Journal of Computational and Applied Mathematics 49 (1-3), 153-160, 1993
121993
Vector interpretation of the matrix orthogonality on the real line
A Branquinho, F Marcellán, A Mendes
Acta applicandae mathematicae 112 (3), 357-383, 2010
102010
Orthogonal polynomials and rational modifications of lebesgue measure on the unit circle. an inverse problem
A Branquinho, L Golinskii, F Marcellan
Complex Variables and Elliptic Equations 38 (2), 137-154, 1999
101999
Relative asymptotics for orthogonal matrix polynomials
A Branquinho, F Marcellán, A Mendes
Linear algebra and its applications 437 (7), 1458-1481, 2012
92012
On the relation between the full Kostant–Toda lattice and multiple orthogonal polynomials
DB Rolanía, A Branquinho, AF Moreno
Journal of mathematical analysis and applications 377 (1), 228-238, 2011
92011
Dynamics and interpretation of some integrable systems via multiple orthogonal polynomials
DB Rolanía, A Branquinho, AF Moreno
Journal of mathematical analysis and applications 361 (2), 358-370, 2010
92010
The system can't perform the operation now. Try again later.
Articles 1–20